MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87047
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at boston scientific's post market laboratory the catheter was first visually inspected, which did not reveal any visual abnormalities.Next, functional test revealed no abnormal resistance was felt when actuating the steering mechanism.The continuity test was performed, and no problems were detected.The leak and flow test revealed the lumen presents an obstruction.The dissection test was performed, the results showed that the obstruction in the lumen is located at the distal end.Laboratory analysis confirmed the reported clinical observations.
 
Event or Problem Description
During an atrial flutter radiofrequency ablation procedure, an intellanav mifi was selected for use.The ablation catheter electrode was damaged, which affected the potential collection.Signal station suddenly was disconnected during use, and repeated restart could not resolve the problem.The procedure was completed successfully without patient complications.Upon receipt of the catheter for investigation an obstruction in the lumen was identified.

Brand Name
INTELLANAV MIFI OPEN-IRRIGATED
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18581320
Report Number2124215-2024-03803
Device Sequence Number8491986
Product Code OAD
UDI-Device Identifier08714729938361
UDI-Public08714729938361
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P150005/S017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2024
Device Model Number87047
Device Catalogue Number87047
Device Lot Number0029975085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2024
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexUnknown